# SDR DALA2024090808794

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 95,585 hours, 45,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3221 DISC: ROW 20 DEF SEAT MOUNTED E-LIGHT HOUSING IS BROKEN & HANGING UNDER SEAT @ AISLE. C/A: R/R E-LIGHT HOUSING 20D, REF A320 AMM 33-51-19. OPS CHECKED LIGHT, NO TROUBLE FOUND. (LP: 4003314)
